Modified Apostol-type polynomials arising from umbral calculus

Toufik Mansour, Hacer Ozden, Yilmaz Simsek

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, by using the orthogonality type as defined in the umbral calculus, we derive an explicit formula for several well-known polynomials as a linear combination of the modified Apostol-type polynomials.

Original languageEnglish
Pages (from-to)175-182
Number of pages8
JournalAdvanced Studies in Contemporary Mathematics (Kyungshang)
Volume24
Issue number2
StatePublished - Apr 2014

Keywords

  • Apostol-type polynomials
  • Bernoulli polynomial
  • Bessel polynomial
  • Euler polynomial
  • Umbral calculus

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Modified Apostol-type polynomials arising from umbral calculus'. Together they form a unique fingerprint.

Cite this